MathSciNet Relay Station
MathSciNet bibliographic data
MR2489107 (2010c:35165) 35Q53 (35Q51)
Dai, Zhengde; Liu, Jun; Li, Donglong Applications of HTA and EHTA to YTSF equation. Appl. Math. Comput. 207 (2009), no. 2, 360–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement